# SDR ASAA2012120693417

- Difficulty date: December 6, 2012
- Submitted: December 11, 2012
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 19,127 hours, 6,028 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Valve
- Condition: Failed
- Location: Crossfeed
- Part time: 19,113 hours, 6,025 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, PRIOR TO EEP, ATTEMPTED TO CYCLE FUEL CROSSFEED.  NO LIGHT INDICATING VALVE MOVEMENT.  LIGHT DID NOT TEST WITH PRESS TO TEST.  REPLACED BOTH LIGHT BULBS WITH NEGATIVE RESULTS.  ON CHECKING P-6-3 PANEL, FOUND FUEL CROSSFEED VALVE CIRCUIT BREAKER OPEN.  AFTER COORDINATING WITH MX,  ATTEMPTED ONE RESET. WHEN VALVE ATTEMPTED TO BE CYCLED, LIGHT INITIALLY ILLUMINATED BRIGHT BLUE, THEN WENT OUT. CIRCUIT BREAKER OPENED.   VERIFIED DISCREPANCY,  REPLACED FUEL CROSSFEED VALVE IAW AMM 28-22-21.  CROSSFEED VALVE OPS CHECKED NORMAL IAW AMM 28-22-21.
